# SDR UPS08851521

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WAS OPENED AFTER SECURED FOR FLIGHT BY DE-ICE; ESCAPE SLIDE WAS PULLED FROM CASE.  INSTALLED SLIDE IN CASE PER MM 25-60-01-2.
